HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   High & Low Blood Pressure (http://www.healthboards.com/boards/high-low-blood-pressure/)
-   -   Lisinopril and Hydrochlorothiazine reaction/bad rash! (http://www.healthboards.com/boards/high-low-blood-pressure/898708-lisinopril-hydrochlorothiazine-reaction-bad-rash.html)

mari5195 04-27-2012 07:21 PM

Lisinopril and Hydrochlorothiazine reaction/bad rash!
 
I have been taking this medicine for along time.I think they increased the dose after a few years.Last year June of 2011..i was working in a Garden and walking also in the summer Days.Then i got this rash..on my neck,chest hands,and on my forehead a little.My mouth on the inside gets sore sometimes.My hands have become sore from this.We thought it was Excema at first.My doctor put me on steroids for 5 months.He just now took me off now it is back to driving me nuts!It did not take the rash completely away..but,it helped!I thought about it being the medicine..I am calling my doctor And making an appointment to get it changed!


All times are GMT -7. The time now is 07:51 PM.